# SDR AALA201805239013

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 32,575 hours, 11,662 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED THE AIRCRAFT FROM SERVICE.  FOUND THE NOSE LANDING GEAR FLAT, ACCOMPLISHED A LANDING GEAR SHOCK ABSORBER SEAL REPLACEMENT AND REPLENISHMENT IAW J/C 26L71032001. LEAK AND OPS CHECKED GOOD.  THE AIRCRAFT WAS GROUNDED.
